# SDR RAIA990832

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Rt Engine
- Part time: 3,390 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED TORQUE SIGNAL CONDITIONER.  (M)
